MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PATRIOT SIGNATURE INSTRUMENTS; SIZER/SHAVER, 7MM

GLOBUS MEDICAL, INC. PATRIOT SIGNATURE INSTRUMENTS; SIZER/SHAVER, 7MM
Model Number 668.507
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part was not returned for evaluation.Due to the age of the instrument, it is possible that normal wear and tear over time contributed to the reported failure.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that during a surgery the instrument broke and part of it was left inside patient.This event occurred in saudi arabia.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows the tip of the instrument has fractured off.It is possible that normal wear and tear over time contributed to the fracture; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
PATRIOT SIGNATURE INSTRUMENTS
Common Device Name
SIZER/SHAVER, 7MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15537884
Report Number3004142400-2022-00152
Device Sequence Number6243338
Product Code LXH
UDI-Device Identifier00849044026580
UDI-Public00849044026580
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number668.507
Device Lot NumberBTJ197BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale